# SDR WVER2015111600005

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 22,374 hours, 15,870 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORIZONTAL STABILIZER ANTI-ROTATION TABS ARE DAMAGED. REPAIRED BY INCORPORATING SB 670BA-55-013, REV F.
